MathSciNet Relay Station
MathSciNet bibliographic data
MR1978664 60H10
Chernyĭ, A. S. On strong and weak uniqueness for stochastic differential equations. (Russian) Teor. Veroyatnost. i Primenen. 46 (2001), no. 3, 483--497; translation in Theory Probab. Appl. 46 (2001), no. 3, 406–419
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement